Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 6, 2019, 3:05 PM EDT for Monroe County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 3:05 PM EDT (19:05 UTC)
- Expired
- Aug 6, 2019, 3:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
651
WWUS81 KPHI 061905
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
305 PM EDT Tue Aug 6 2019
PAZ055-061930-
Monroe-
305 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONROE COUNTY...
At 305 PM EDT, a strong thunderstorm was located near Skytop, or 11
miles northeast of Mount Pocono, moving east at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mountainhome, Canadensis and Skytop.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4124 7513 4115 7515 4115 7514 4114 7514
4112 7527 4124 7530 4125 7527 4125 7513
TIME...MOT...LOC 1905Z 270DEG 9KT 4121 7518
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:36 AM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Aug 6, 10:36 AM EDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1036 AM EDT Tue Aug 6 2019 .SYNOPSIS... A weak low pressure system will move northeast off the coast through today. Low pressure and an associated cold front will cross the region late Wednesday through early Thursday. A secondary cold front will cross the region early Friday. High pressure will then move in and dominate our weather through the weekend before the next system may impact the area early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The low clouds and fog have been slow to burn off and lift this morning as the mid-level short wave/vorticity has not pushed through the area. It will push across southern New Jersey this afternoon, and as it moves eastward, the low clouds and fog will begin to break and dissipate as the lower level continue to warm up and mix things out. Showers remain mostly just offshore, but a few have been hugging the coast as there has been some slightly enhanced lift and moisture northwest of the low pressure moving to the northeast offshore of the east coast. This is likley due to a weak surface trough extending toward the coast from this low. These showers will continue to disipate and move northeastward away from our area through the morning and into the early afternoon A warm and increasingly humid airmass will be in place over the region. Highs will top off in the upper 80s to around 90, and in the lower 80s in the southern Poconos. Meanwhile, surface dewpoints will climb into the upper 60s to low 70s. This results in a heat index generally in the low to mid 90s. With the heat and humidity, surface-based CAPE values this afternoon will range from 1500-2000 J/kg. A trough develops west of the region, and with some upper level shortwave energy approaching from the west, some afternoon showers and thunderstorms are possible. 0-6 km Bulk Shear will range from 20-25 kt, and the Lifted Index will be around -4C. PWATs will also be around 1.75", so some brief, locally heavy rain is possible. Not expecting much in the way of widespread organized convection, and chances for severe thunderstorms are low. Will keep PoPs capped at chance, with the highest PoPs mainly west of the Delaware River. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... Scattered showers and thunderstorms will taper off through the evening hours with the loss of diurnal heating. By midnight, most of the convection should be over. A warm and muggy night on tap with fog and stratus developing after midnight. Lows tonight will range from the upper 60s to low 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Wednesday Through Friday... Main concern for this period will be severe weather and flash flood threat for Wednesday afternoon into Wednesday night... To begin the period Wednesday morning, trough of low pressure will be located well west of the region extending from southern Ontario into the Ohio Valley with a deep layer S/SW flow ahead of an upper level trough pumping in warm, humid air. The day begins mainly dry but by afternoon expect building instability with ML CAPE reaching the 1500-2500 j/kg range. This instability along with diurnally induced PBL circulations should be enough to trigger scattered thunderstorms by the early to mid afternoon period well ahead of the approaching system from the west. This first round of storms likely won't be too well organized as shear will still be fairly low but they could produce locally strong damaging winds and heavy rainfall. It will be a hot humid day with highs reaching the upper 80s to around 90 and dew points over 70 making it feel quite oppressive. There could be a brief lull in storms around the late afternoon/early evening period Wednesday before the second round moves in. This will occur as a developing frontal system approaches from the west associated with a medium amplitude, progressive upper level trough. Expect strong to severe storms to develop with this feature just west of the CWA towards central PA during the 20-23z time frame and then beginning moving into our eastern PA zones shortly there after heading into the evening. Since the shear and forcing will be stronger by this time expect the storms to be better organized and take on a multi-cellular structure in the from of one or more line or line segments. Deep layer shear looks to be in the 30 knot range with much of this concentrated in the lowest few km as there will be a modest low to mid level flow developing in the 25-35 knot range. Expect damaging winds to be a threat especially if storms eventually develop into forward propagating line or line segments. However PWATs will be rising into the 1.75 - 2 inch range. The flow will be strong enough to keep storms moving but if any type of training pattern develops storms could produce flash flooding. Most active period for these storms to be affecting the area looks to be during the evening possibly lasting into the early part of the overnight...so roughly in the 0-6z time frame. Behind this time showers/storms exit behind a weak initial cold front that will move through. Behind Wednesday's initial system, Thursday looks to be a mainly dry day under partly to mostly sunny skies. Temperatures will be still be quite warm to hot (not a big change from Wednesday) but it will be a bit less humidity. Can't rule out a few isolated to scattered showers/storms in the afternoon but there just doesn't look to much deep layer moisture and forcing for much more than this to occur as the area will be between fronts. Thursday night into early Friday, a second, stronger front will move through the area but due to lack of deep moisture and poor timing in the diurnal cycle this doesn't look to bring much more than a few scattered showers with possibly a few rumbles of thunder. Behind this second front Friday should feature mostly sunny skies with seasonable temperatures and falling humidity levels. Friday night through Monday... High pressure moves in Friday night into Saturday and will dominate our weather through the weekend with mainly sunny skies, seasonable temperatures, and low humidity. High temperatures both weekend days look to range from the 70s in the southern Poconos to the low to mid 80s elsewhere. Dew points will only be in the 50s though so it will feel quite comfortable! A cold front looks to approach the area early next week around about the Monday night or Tuesday time frame with this looking to be the next chance for any showers or storms. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Low clouds and fog have been slow to burn off and lift across the area this morning. But now that daytime heating has kicked in and low levels begin to mix, these clouds and fog should begin to lift and burn off through the morning and into the early afternoon. Once the low clouds and fog lift and burn off, VFR conditions will return. However, scattered SHRA/TSRA are expected this afternoon with local MVFR/IFR conditions should a storm pass over a given terminal. Light and variable winds will continue, becoming east to southeast through the morning hours, then becoming S-SW 5-10 kt in the late morning/afternoon. Tonight...Lingering SHRA/TSRA through 06Z. Fog and stratus thereafter with localized IFR or lower conditions. LGT/VRB winds. Outlook... Wednesday through Wednesday night...Mainly VFR during the day Wednesday though there will be some storms around by afternoon and this could bring brief restrictions if they move over a TAF site. Better chance for showers/storms arrives during the evening into the overnight with associated restrictions likely. After these showers/storms end there could also be some low stratus and fog resulting in sub VFR conditions continuing overnight. Thursday...VFR. Low chances for SHRA/TSRA. W-SW winds 5-10 kt. Friday...VFR. W-NW winds 5-10 kt. && .MARINE... Today through tonight...Sub-SCA conditions, although winds may gust to 20 kt from time to time this afternoon. Ocean seas will range from 2-3 feet. Scattered showers and thunderstorms are possible late this afternoon and this evening. Outlook... Wednesday through Friday...Winds and seas may come close to SCA levels late Wednesday into Wednesday night as a frontal system moves through. There will also be some showers/storms moving through ate this time. Thursday and Friday look to see mainly fair weather with sub SCA conditions. Rip Currents... Weak low pressure is forecast to pass well to the east of Delaware and New Jersey on Tuesday. With the low, a long period (16 to 18 second) southeasterly swell is expected to develop and reach the coast. As a result, we will carry a moderate risk for the development of dangerous rip currents today. It appears as though the underlying long period swell may persist through the balance of the work week. && .EQUIPMENT... The NOAA Weather Radio transmitter located in Howell, New Jersey (Station WXM-60) was damaged during the storms on July 22. As a result, the radio signal is not transmitting properly. Repairs are expected to be completed later today. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...Robertson/MPS Short Term...MPS Long Term...Fitzsimmons Aviation...Fitzsimmons/Robertson/MPS Marine...Fitzsimmons/MPS Equipment...
Hazardous weather outlook, Aug 6, 3:08 AM EDT, 11 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 308 AM EDT Tue Aug 6 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-070715- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 308 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop Wednesday afternoon and evening. Storms may produce damaging wind gusts and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-070715- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 308 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. There is a moderate risk for the development of dangerous rip currents today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop Wednesday afternoon and evening. Storms may produce damaging wind gusts and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-070715- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 308 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms are expected to develop late Wednesday afternoon and evening. Storms may produce strong gusty winds, heavy rain, and suddenly higher seas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 6, 2:19 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
219 PM EDT Tue Aug 6 2019
NJZ022-025-061900-
Coastal Atlantic-Atlantic-
219 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT
SOUTHERN ATLANTIC COUNTY...
At 218 PM EDT, a strong thunderstorm was located over Mays Landing,
or 12 miles northwest of Ocean City, moving northeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Atlantic City, Pleasantville, Ventnor City, Northfield, Absecon,
Margate City, Egg Harbor City, Weymouth, Estell Manor, Port Republic,
Longport, Pomona, Mays Landing, English Creek, Mizpah,
Elwood-Magnolia and Linwood.
This includes the following highways...
Atlantic City Expressway between mile markers 0 and 21.
Garden State Parkway between mile markers 32 and 46.
Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3932 7452 3934 7456 3934 7479 3949 7487
3961 7459 3957 7454 3957 7451 3941 7445
3942 7448 3940 7449 3939 7444 3936 7443
TIME...MOT...LOC 1818Z 244DEG 9KT 3943 7473
GorseLocal storm report, Aug 6, 2:30 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG 2 NE PLYMOUTH MEETING 40.12N 75.25W
08/06/2019 MONTGOMERY PA DEPT OF HIGHWAYS
DOWNED TREE INTO WIRES NEAR WHERE STENTON
AVE PASSES UNDER THE PENNSYLVANIA TURNPIKE.
TIME ESTIMATED FROM RADAR.
&&
JEOSpecial weather statement, Aug 6, 2:33 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 233 PM EDT Tue Aug 6 2019 NJZ020-027-061900- Ocean-Southeastern Burlington- 233 PM EDT Tue Aug 6 2019 ...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL BURLINGTON COUNTIES... At 232 PM EDT, a strong thunderstorm was located near Old Halfway, or 15 miles southwest of Toms River, moving south at 10 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Brookville, Warren Grove, Old Halfway, Penn State Forest, Beach Haven West, Manahawkin and Ocean Acres. This includes Garden State Parkway between mile markers 62 and 67. Torrential rainfall is also occurring, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3987 7448 3988 7429 3968 7423 3970 7457 TIME...MOT...LOC 1832Z 001DEG 7KT 3982 7441 Gorse
Special weather statement, Aug 6, 2:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
235 PM EDT Tue Aug 6 2019
PAZ055-061900-
Monroe-
235 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONROE COUNTY...
At 234 PM EDT, a strong thunderstorm was located over Skytop, or 9
miles northeast of Mount Pocono, moving northeast at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Skytop, Mountainhome, Canadensis, Paradise Valley and Cresco.
Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4124 7513 4115 7515 4112 7529 4124 7537
4124 7536 4125 7527 4125 7513
TIME...MOT...LOC 1834Z 237DEG 5KT 4122 7524
GorseSpecial weather statement, Aug 6, 3:04 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
304 PM EDT Tue Aug 6 2019
DEZ003-004-061930-
Inland Sussex-Delaware Beaches-
304 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT
SOUTHEASTERN SUSSEX COUNTY...
At 303 PM EDT, a strong thunderstorm was located over Millville, or
13 miles north of Ocean City, moving southeast at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Millville, Long Neck, Ocean View and South Bethany.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3852 7521 3858 7519 3859 7514 3860 7518
3867 7515 3866 7513 3863 7513 3863 7509
3859 7513 3858 7507 3860 7507 3860 7510
3863 7507 3865 7508 3865 7506 3846 7505
TIME...MOT...LOC 1903Z 299DEG 13KT 3855 7507
GorseSpecial weather statement, Aug 6, 3:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
305 PM EDT Tue Aug 6 2019
PAZ055-061930-
Monroe-
305 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONROE COUNTY...
At 305 PM EDT, a strong thunderstorm was located near Skytop, or 11
miles northeast of Mount Pocono, moving east at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mountainhome, Canadensis and Skytop.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4124 7513 4115 7515 4115 7514 4114 7514
4112 7527 4124 7530 4125 7527 4125 7513
TIME...MOT...LOC 1905Z 270DEG 9KT 4121 7518
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:04 AM EDT | Areal Flood Advisory | PHI | Atlantic | 74 min |
| Aug 6, 12:05 PM EDT | Special Weather Statement | PHI | Cumberland | 40 min |
| Aug 6, 12:51 PM EDT | Areal Flood Advisory | PHI | Cumberland | 108 min |
| Aug 6, 1:09 PM EDT | Special Weather Statement | PHI | Gloucester | 36 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | PHI | Monmouth | 32 min |
| Aug 6, 1:14 PM EDT | Special Weather Statement | PHI | Ocean | 31 min |
| Aug 6, 1:30 PM EDT | Special Weather Statement | PHI | Gloucester | 30 min |
| Aug 6, 1:34 PM EDT | Special Weather Statement | PHI | Atlantic | 41 min |
| Aug 6, 1:38 PM EDT | Special Weather Statement | PHI | Monmouth | 37 min |
| Aug 6, 1:50 PM EDT | Special Weather Statement | PHI | Ocean | 40 min |
| Aug 6, 2:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Aug 6, 2:19 PM EDT | Special Weather Statement | PHI | Atlantic | 41 min |
| Aug 6, 2:33 PM EDT | Special Weather Statement | PHI | Ocean | 27 min |
| Aug 6, 3:07 PM EDT | Special Weather Statement | PHI | Burlington | 23 min |
| Aug 6, 3:30 PM EDT | Small Craft Advisory | PHI | 36 hr | |
| Aug 6, 3:55 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 50 min |
| Aug 6, 7:10 PM EDT | Special Weather Statement | PHI | Warren | 35 min |
| Aug 6, 7:32 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 43 min |
| Aug 6, 11:46 AM EDT | Special Weather Statement | PHI | Philadelphia | 29 min |
| Aug 6, 12:13 PM EDT | Special Weather Statement | PHI | Philadelphia | 47 min |
| Aug 6, 12:21 PM EDT | Areal Flood Advisory | PHI | Montgomery, Philadelphia | 102 min |
| Aug 6, 12:36 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 39 min |
| Aug 6, 1:18 PM EDT | Special Weather Statement | PHI | Bucks | 27 min |
| Aug 6, 2:35 PM EDT | Special Weather Statement | PHI | Monroe | 25 min |
| Aug 6, 4:40 PM EDT | Special Weather Statement | PHI | Carbon | 35 min |
| Aug 6, 5:51 PM EDT | Special Weather Statement | PHI | Monroe | 39 min |
| Aug 6, 6:32 PM EDT | Special Weather Statement | PHI | Monroe | 28 min |
| Aug 6, 6:38 PM EDT | Special Weather Statement | PHI | Carbon | 37 min |
| Aug 6, 6:57 PM EDT | Flash Flood Warning | PHI | Monroe | 104 min |
| Aug 6, 1:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Aug 6, 2:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Aug 6, 3:04 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.